Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 35 of 59 found articles
 
 
  Mathematical design and graphical solution of the multiple bifurcation equations of a 4-DoF benchmark model
 
 
Title: Mathematical design and graphical solution of the multiple bifurcation equations of a 4-DoF benchmark model
Author: Tanaka, Masato
Ikeda, Kiyohiro
Hsiao, Kuo Mo
Fujii, Fumio
Appeared in: Thin-walled structures
Paging: Volume 166 () nr. C pages p.
Year: 2021
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 35 of 59 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands